# SDR SWAA2024042377713

- Difficulty date: April 21, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N8921Q
- Make and model: Boeing 737-8
- Aircraft serial: 42581
- Aircraft time: 266 hours, 144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN MISSING FO SIDE OVERWING.<[01] INSTALLED NEW EXIT LIGHT LENS ON R/H AFT OVERWING EXIT IAW AMM 33-51-01. OPS CK GOOD.
